MathSciNet Relay Station
MathSciNet bibliographic data
MR2737269 (2012d:35079) 35J57 (35A01 35C07 35J50 35J62 35K40 35K57)
Alikakos, Nicholas D.; Katzourakis, Nikolaos I. Heteroclinic travelling waves of gradient diffusion systems. Trans. Amer. Math. Soc. 363 (2011), no. 3, 1365–1397.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement